MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINNACLE STRAIGHT GRATER HNDL; PROJECT NEPTUNE : REAMERS

DEPUY ORTHOPAEDICS INC US PINNACLE STRAIGHT GRATER HNDL; PROJECT NEPTUNE : REAMERS
Model Number 2440-00-600
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/22/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary.Territory 230 reported that black portion on acetabular reamer broke at end closest to adapter junction.
 
Event or Problem Description
Complaint description: black portion on acetabular reamer broke at end closest to the adapter junction investigation method: the device associated with this report was not returned.The designed supplier reviewed the device history records and determined the device was manufactured out of the correct materials and to all print specifications.Reopened - product received.Investigation summary: territory 230 reports the black portion on acetabular reamer broke at end closest to the adapter junction.The device associated with this report was not returned.The designed supplier reviewed the device history records and determined the device was manufactured out of the correct materials and to all print specifications.The investigation could not verify or identify any product contribution to the reported event with the information provided.Based on the investigation, the need for corrective action is not indicated.Reopened - product received.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This product was reported in error since it was found to be a product for resale.Depuy does not have the responsibility to make reportability determination and submit regulatory report.Supplier has been notified of the event.Depuy considers the investigation closed at this time.Should any additional information be received to change the outcome of the performed investigation, the complaint will be re-opened.

Brand Name
PINNACLE STRAIGHT GRATER HNDL
Common Device Name
PROJECT NEPTUNE : REAMERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9845896
Report Number1818910-2020-08393
Device Sequence Number16334900
Product Code HTO
UDI-Device Identifier10603295424307
UDI-Public10603295424307
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2440-00-600
Device Catalogue Number244000600
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/05/2017
Initial Date Received by Manufacturer 02/27/2020
Supplement Date Received by Manufacturer11/02/2020
Initial Report FDA Received Date03/17/2020
Supplement Report FDA Received Date11/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1